MathSciNet Relay Station
MathSciNet bibliographic data
MR1751185 60J65
Duadi, R.; Ĭor, M.; Shiryaev, A. N. On the probability characteristics of "drop'' variables in standard Brownian motion. (Russian) Teor. Veroyatnost. i Primenen. 44 (1999), no. 1, 3--13; translation in Theory Probab. Appl. 44 (2000), no. 1, 29–38
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement